I'm not 100% sure your exact question, but it is safe for you to stop taking the pill at anytime. But you will then be able to get pregnant. If you are sexually active, you need to find another form of protection. Hope this answers your question. Yes. The effects of not being on Birth Control, as stated above, mean that you run the risk of becoming pregnant. There is no harm done to your body by getting off birth control pills. Your body will simply adjust to not having synthetic hormones just as it adjusted to having them when you started.
You can stop birth control whenever you like.
If you've been using hormonal birth control then you will experience irregular bleeding and possibly other symptoms as your body adjusts, it takes time for hormones to regulate and your menstrual cycles to return to normal after you stop hormonal birth control. Do bare in mind that when you stop birth control you will no longer be protected during sex, thus you need to either abstain from sex or use another form of birth control. Your body is your own, you make choices about what medications to put into it so it is up to you whether you stop taking birth control.
You should't be taking birth control if you are trying to get pregnant
If you stop taking the birth control patch after two months, you could get pregnant. There are no other risks.
Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.
the birth control is probably it.
How long it is going for what? Missing birth controls like you have will put you at risk of pregnancy. If your trying to conceive then stop taking birth control because this will harm the Foetus when you do conceive.
Birth control remains in your system for 3 months. You can continue to have symptoms during this time.
The same as when your not on birth control pill. Birth control can cause pregnancy symptoms when you've recently started taking it within the last 3 months.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
Answer The recommendation is 3 months.
Depending on the birth control you were taking, and the dosage, it can take between a couple of weeks or up to three months.
No. You'll be very nauseous.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
yeah you can!
It may take a few months to be able to conceive again, although some get pregnant very shortly after stopping birth control use. The number of times you stop/start taking birth control does not matter.
A couple of months.
you may be pregnant go get tested
I'm pretty sure it can cause birth defects. You would need to talk to your doctor about this. Why would you start taking birth control after you find out your pregnant? I hope your not trying to kill your baby!
Seeing spotting while taking birth control is totally normal.It's just your body getting use to the hormones you are now taking.My doctor told me you should see spotting or light bleeding for the first 3 months of taking birth control.
Nothing, Taking birth control is her choice
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
FIRST, if you are on depo, you shouldn't be trying to get pregnant, as it is a BIRTH CONTROL drug. Not only because its obvious if your taking it your avoiding pregnancy, but also if you get pregnant while on birth control, or after getting off birth control, it can lead to defects, miscarages, and other things that are a direct cause of being on birth controll. To be safe, you should get off birth control if your planning to become pregnant, wait a year, and then start trying. Of course, consult your doctor, but this is what i know. From experience my cousin miscaried when she became pregnant 3 months after birth control because of the birth control.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
The average couple takes six months to get pregnant. Eight months is not unusual.
It worked for me! I was not having a menstrual cycle. My OB prescribed birth control- after one month I had my period- two months later I was pregnant!
You will experience break through bleeding usually 7-9 days (sometimes longer) after you stop taking birth control pill. Your period can arrive anytime during the next 3 months till the cycle becomes regular due to birth control remaining in your system for 3 months.
Ask questions, submit answers, leave comments
Earn points for using the site
Customize your profile
Already have an account? Log in